# SDR EIA2007109

- Difficulty date: May 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR FRAME TO FRAME ANGLE STATION 960 STRINGER 15L HAS MISDRILLED FASTENER HOLES.  DAMAGE REMOVED, NDT AREA, FABRICATED AND INSTALLED REPAIR PER ECRA 4887-53-044-2.
